Korean J. Math. Vol. 22 No. 2 (2014) pp.339-348
DOI: https://doi.org/10.11568/kjm.2014.22.2.339

The Generalized Hyers-Ulam stability of additive functional inequalities in non-Archimedean $2$-normed space

Main Article Content

Sewon Park
Changil Kim


In this paper, we investigate the solution of the following functional inequality
\|f(x)+f(y)+f(az), w\|\le \|f(x+y)-f(-az), w\|
for some fixed non-zero integer $a$, and prove the generalized Hyers-Ulam stability of it in non-Archimedean $2$-normed spaces.

Article Details


[1] T. Aoki, On the stability of the linear transformation in Banach space, J. Math. Soc. Japan. 2 (1950), 64–66. Google Scholar

[2] W. Fechner, Stability of a functional inequalty associated with the Jordan-Von Neumann functional equation, Aequationes Math. 71 (2006), 149–161. Google Scholar

[3] S. G ̈ahler, 2-metrische Rume und ihre topologische Struktur, Math. Nachr. 26 (1963), 115–148. Google Scholar

[4] S. G ̈ahler, Lineare 2-normierte Rumen, Math. Nachr. 28 (1964), 1–43. Google Scholar

[5] P. Gˇavruta, A generalization of the Hyers-Ulam-Rassias of approximatel additive mappings , J. Math. Anal. 184 (1994), 431–436. Google Scholar

[6] A. Gil’anyi, Eine Parallelogrammgleichung " aquivalente Ungleichung, Aequationes Math. 62 (2001), 303–309. Google Scholar

[7] A. Gil’anyi, On a problem by K. Nikoden, Math. Inequal. Appl. 5 (2002), 701–710. Google Scholar

[8] E. M. Gordji, M. B. Ghaemi, Y. Cho, and H. Majani, A general system of Euler-Lagrange-type quadratic functional equations in Menger Probabilistic non-Archimedean spaces, Abst. Appl. Anal. 2011 (2011). Google Scholar

[9] K. Hensel, ber eine neue Begrndung der Theorie der algebraischen Zahlen, Jahresber, Dtsch. Math.-Ver. 6 (1897), 83–88. Google Scholar

[10] D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222–224. Google Scholar

[11] Z. Lewandowska, Linear operators on generalized 2-normed spaces, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 42 (1999), 353–368. Google Scholar

[12] Z. Lewandowska, Bounded 2-linear operators on 2-normed sets, Glas. Mat. 39 (2004), 301–312. Google Scholar

[13] M. S. Moslehian and T. H. Rassias, Stability of functional equations in non-Archimedean spaces, Applicable Anal. Discrete Math. 1 (2007), 325–334. Google Scholar

[14] W. Park, Approximate additive mappings in 2-Banach spaces and related topics, J. Math. Anal. Appl. 376 (2011), 193–202. Google Scholar

[15] C. Park, Y. Cho, and M. Han, Functional inequalities associated with Jordan-von Neumann type additive functional equations, J. Inequal. Appl. (2007). Google Scholar

[16] C. Park, M. E. Gordji, M. B. Ghaemi and H. Majani, Fixed points and approx- imately octic mappings in non-Archimedean 2-normed spaces, J. Inequal. Appl. (2012). Google Scholar

[17] T. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72 (1978), 297–300. Google Scholar

[18] S. M. Ulam, Problems in Modern Mathematics, Wiley, New York; 1964. Google Scholar

[19] A. White, 2-Banach spaces, Math. Nachr. 42 (1969), 43–60. Google Scholar